# SDR 04FDEA00205

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 460 LBL 10 WL 208.  REMOVED CORROSION ON FLOOR BEAM BY REMOVING .030 FROM AN AREA OF 1X1 INCH.  AREA IS OUT OF LIMITS IAW SRM 53-10-1.  REMOVED DAMAGE AREA OF TOP FLANGE AND FABRICATED AND   INSTALLED   REPAIR IAW SRM 53-10-8
